Alert archive / Kentucky / Flash Flood Warnings in 2018
Flash Flood Warning 22, NWS Louisville, KY
NWS Louisville, KY issued this flash flood warning at May 31, 2018, 1:08 PM EDT for Garrard County, Madison County, Kentucky. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2018, 1:08 PM EDT (17:08 UTC)
- Expired
- May 31, 2018, 4:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Garrard County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 99 km from the middle of the area, began a volume at 17:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 1:15 PM EDT | FLASH FLOOD | 3 E Richmond, KY | HIGH WATER ON ROAD WAY AT CATALPA LOOP. |
| May 31, 1:20 PM EDT | FLASH FLOOD | 4 Ene Paint Lick, KY | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 4 ENE PAINT LICK...CORRECTED FOR TIME (ESTIMATED FROM RADAR). HIGH WATER OF ROAD WAY AT JOHN BALLARD RD. |
| May 31, 1:23 PM EDT | FLASH FLOOD | 1 Ese Kingston, KY | HIGH WATER ON ROAD WAY AT BATTLEFIELD MEMORIAL NEAR KINGSTON ELEMENTARY. |
| May 31, 1:49 PM EDT | HEAVY RAIN 2.98 | 2 Wsw Kingston, KY | MEASURED AT PRIVATE WEATHER STATION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.1 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 614 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 108 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
461
WGUS53 KLMK 311708
FFWLMK
KYC079-151-312015-
/O.NEW.KLMK.FF.W.0022.180531T1708Z-180531T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Louisville KY
108 PM EDT THU MAY 31 2018
The National Weather Service in Louisville has issued a
* Flash Flood Warning for...
Central Garrard County in central Kentucky...
Madison County in central Kentucky...
* Until 415 PM EDT
* At 107 PM EDT, trained weather spotters reported thunderstorms
producing heavy rain over the EKU campus in Richmond. Up to one
inch of rain has already fallen.
* Some locations that will experience flooding include...
Richmond, Lancaster, Mccreary, Berea, Round Hill, Caleast,
Peytontown, Redhouse, Valley View and Kingston.
Additional rainfall amounts of another inch are possible in the
warned area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 3759 8414 3761 8459 3778 8452 3778 8450
3780 8448 3780 8446 3784 8449 3785 8448
3785 8447 3784 8446 3784 8445 3785 8444
3783 8413
$$
RJS2 follow-up statements
622
WGUS73 KLMK 311819
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
219 PM EDT THU MAY 31 2018
KYC079-151-312015-
/O.CON.KLMK.FF.W.0022.000000T0000Z-180531T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrard KY-Madison KY-
219 PM EDT THU MAY 31 2018
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR
CENTRAL GARRARD AND MADISON COUNTIES...
At 200 PM EDT, an automated rain gauge near Berea reported nearly 3
inches of rain has already fallen. An additional line of storms is
close to moving into the warning area.
Some locations that will experience flooding include...
Richmond, Lancaster, Mccreary, Berea, Round Hill, Caleast,
Peytontown, Redhouse, Valley View and Kingston.
Another inch of rainfall is possible in the warned area as this
second wave of storms moves through the region.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3759 8414 3761 8459 3778 8452 3778 8450
3780 8448 3780 8446 3784 8449 3785 8448
3785 8447 3784 8446 3784 8445 3785 8444
3783 8413
$$
RJS360
WGUS73 KLMK 312014
FFSLMK
Flash Flood Statement
National Weather Service Louisville KY
414 PM EDT THU MAY 31 2018
KYC079-151-312023-
/O.EXP.KLMK.FF.W.0022.000000T0000Z-180531T2015Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Garrard KY-Madison KY-
414 PM EDT THU MAY 31 2018
...THE FLASH FLOOD WARNING FOR CENTRAL GARRARD AND MADISON COUNTIES
WILL EXPIRE AT 415 PM EDT...
Additional light to moderate rains are moving into the area, but
they should diminish. Flooding is no longer expected to pose a
threat. Please continue to heed any remaining road closures.
LAT...LON 3759 8414 3761 8459 3778 8452 3778 8450
3780 8448 3780 8446 3784 8449 3785 8448
3785 8447 3784 8446 3784 8445 3785 8444
3783 8413
$$
RJSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at May 31, 9:35 AM EDT, 3 hours 33 minutes earlier.
Area forecast discussion, May 31, 9:35 AM EDT, 3 hours 33 minutes before
Area Forecast Discussion National Weather Service Louisville KY 935 AM EDT Thu May 31 2018 ...Forecast Update... .Forecast Update... Issued at 935 AM EDT Thu May 31 2018 The 12z sounding from ILN and a recent AMDAR sounding out of SDF showed an inversion between 950 and 850 mb with decent lapse rates above. This elevated instability in conjunction with a weak shortwave moving through is aiding the development of scattered thunderstorms across southern Indiana and north central Kentucky. Other than lightning and brief downpours, small hail is possible. This activity should begin to weaken as the morning hours goes on. Upstream across southeast Missouri, a convective complex exists and could be the focus for the first round of thunderstorms across our area by mid afternoon. The recent runs of the HRRR are handling the current activity pretty well and was leaned on for the update. As we get into the afternoon, the moisture rich environment (low 70s dewpoints) should allow for 2000 to 3000 J/kg of SBCAPE and then with the approaching impulse from Missouri, this should trigger additional convection. The current thinking is that this will be across southern IN and north central KY. Storms would then drop south/east during the late afternoon. Additional storm development is possible across western KY and southwest IN that would then move into central KY later this evening. The Enhanced Risk was adjusted eastward with the morning update to include more of our forecast area and looks good for the area. The main hazards are damaging winds, but hail and heavy rain are still threats. A tornado threat still exists if line segments get oriented perpendicular to the 0-3km bulk shear vectors. && .Short Term...(Today and tonight) Issued at 321 AM EDT Wed May 31 2018 ....Strong to Severe Storms Possible This Afternoon and Tonight... Complicated and low confidence forecast today and tonight as models struggle to come to an agreement with convective solutions. To start off the morning, some models indicate scattered showers and storms firing up near 09z across parts of western KY. Observed 31.00z 500mb temperatures over southwestern MO indicate slightly cooler temperatures than surrounding upper air sites, and SPC 700-400mb differential vorticity advection has shown some positive values over western IL/KY this morning, so it's possible a very subtle shortwave could be present near the southern MO/IL border at this hour and could aid in the development of precipitation later this morning. In any case, will keep isolated to scattered PoPs in the forecast this morning to account for the potential. All of that activity, if it forms, should push east of the CWA by 16-17z. Attention then turns to this afternoon and evening, where the threat for strong to severe storms remains possible. Much of the storm activity we see during this timeframe will be highly dependent on how the current shortwave and convection over Oklahoma/Kansas evolves. Some high-res models that are currently handling that convection well are the 3km NAM and HRRR, but both show conflicting scenarios for convective evolution this afternoon and evening. It's possible we may end up with a couple rounds of storms (one this afternoon, another after sunset). Deep layer shear begins to increase after 20z as the shortwave over Oklahoma approaches, so convection (if it develops) during the late afternoon and evening will have 30-40kts of 0-6km bulk shear to work with. Assuming the atmosphere recovers from any potential morning convection, we should see moderate to high instability in place for storms. The combination of shear and instability will support strong to severe storms, which should mainly be in the form of multi-cell clusters and linear/bowing segments. Isolated activity, including supercells, would be more likely west of the CWA with initial convection before storms become outflow dominant and turn linear. The main severe weather threat with these storms would be damaging wind gusts and heavy rainfall. Large hail may be possible in some of the stronger embedded or isolated cells that move into our area. Low level shear will remain weak through the duration of the event, so the tornado threat should be low... but a quick spin-up can't be ruled out where lingering outflow or differential heating boundaries interact with storms. Additionally, 0-3km bulk shear may exceed 30kts this evening, and should the 0-3km shear vector be line-normal to bowing segments, a brief spin-up tornado could be possible. .Long Term...(Friday through Wednesday) Issued at 303 AM EDT Thu May 31 2018 Cloudy conditions are likely early Friday in the wake of expected convective activity from the short term period. Scattered showers and some thunderstorms may be ongoing across southern KY in the morning. Some scattered redevelopment is possible in the afternoon hours, with the best chances mainly south of the WK and BG Parkways. Overall, the forecast has not changed dramatically with 30-40 PoPs in the afternoon. Highs will be in the lower-mid 80s across the region. Showers and storms are expected to diminish quite rapidly after sunset with lows Friday night cooling into the mid-upper 60s. For Saturday, latest guidance still suggestive of a dry and slightly less humid day. We'll start off the day with partly cloudy skies with highs ranging from the lower 80s in the Bluegrass and mid-upper 80s in the I-65 corridor and points west. For Saturday night and into Sunday, another quick moving upper level disturbance is forecast to cross the region. This feature will bring another round of showers and thunderstorms to the area. The best chances for rainfall would be late Saturday night and through the day on Sunday with a drier conditions arriving Sunday evening. Lows Saturday night look to cool into the low-mid 60s, with highs on Sunday staying in the lower 80s. As we move into next week, the latest guidance continues to indicate that the Ohio Valley will remain in a northwesterly flow with a large area of high pressure building into the region. This set up should result in drier, cooler, and less humid conditions that what we've seen over the last week. A few week perturbations will work through the region Monday night and into Tuesday. However, the trend for now is to keep things dry during the period. Though, we suspect that some light PoPs may be required here in later forecasts. By midweek, we should see some more ridging attempt to build in from the west. However, that may be hampered a bit by a deep cut off low in the NE US. This would keep our flow, quite northerly for early June and keep temperatures a bit below normal through at least Thursday. The latest blends keep highs in the upper 70s to the lower 80s over the bluegrass region with highs in the low-mid 80s in the I-65 corridor and points west. Overnight will likely dip into the upper 50s to low 60s through the period. Looking a little further down the road, dry weather and warmer weather may attempt to build further east by late week. Much of the heat and dry conditions will remain fully entrenched across the central Plains. A series of mid-level perturbations will work eastward within the northerly stream of the jet and this may suppress the ridge a little further south and west over time. This would set up the Ohio Valley for a northwest flow type regime with a threat of MCS's dropping in from the northwest by next weekend. && .Aviation...(12Z TAF Issuance) Issued at 622 AM EDT Thu May 31 2018 Some IFR/MVFR stratus has developed this morning across parts of the region. This stratus may linger around through parts of the morning before lifting to VFR as boundary layer heating progresses. Isolated to scattered showers and storms are also ongoing across portions of southern IL and western KY this morning, and will move into our region over the next several hours. More rounds of showers and thunderstorms will be possible this afternoon, but confidence remains low in the timing and placement of storms. Low visibilities, heavy rainfall, and gusty winds will be possible in thunderstorms today. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...ZT Short Term...DM Long Term...MJ Aviation...DM
Hazardous weather outlook, May 31, 3:46 AM EDT, 9 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 346 AM EDT Thu May 31 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-010800- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 346 AM EDT Thu May 31 2018 /246 AM CDT Thu May 31 2018/ This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Today and Tonight. Strong to severe thunderstorms will be possible this afternoon and evening. The main threats with these storms will be damaging wind gusts and heavy rainfall. Isolated large hail will be possible in the strongest storms. An isolated, brief tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Scattered showers and thunderstorms are expected again on Friday afternoon and evening. At this time, severe weather is not anticipated. Isolated to scattered thunderstorms will also be possible late Saturday night and throughout the day on Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening. DM/MJ
In the hours before
Special weather statement, May 31, 12:21 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Louisville KY
1221 PM EDT THU MAY 31 2018
KYZ041-049-311645-
Fayette-Clark-
1221 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT CLARK AND EASTERN FAYETTE
COUNTIES...
At 1221 PM EDT, a strong thunderstorm was located near Cadentown,
moving east at 25 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Lexington, Winchester, Cadentown, Chilesburg, Constant Station,
Renick, Lyndale, Jackson Ferry, Tebbs and Judianne Estates.
LAT...LON 3786 8404 3789 8426 3792 8427 3790 8431
3792 8443 3805 8445 3809 8406 3806 8405
3786 8401 3787 8402 3787 8403 3785 8401
TIME...MOT...LOC 1621Z 269DEG 20KT 3797 8436
RASSpecial weather statement, May 31, 12:32 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
1232 PM EDT THU MAY 31 2018
KYZ029-030-034-038-311700-
Jefferson-Shelby-Bullitt-Spencer-
1232 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT SPENCER...SOUTHERN SHELBY...
SOUTHERN JEFFERSON AND NORTHERN BULLITT COUNTIES...
At 1231 PM EDT, a strong thunderstorm was located near Pioneer
Village, moving east at 35 mph.
Winds in excess of 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Shepherdsville, Pioneer Village, Taylorsville, Spring Mill, Highview,
Okolona, Fern Creek, Minor Lane Heights, Mount Washington and Hebron
Estates.
LAT...LON 3814 8522 3796 8527 3794 8540 3796 8543
3797 8546 3799 8549 3796 8553 3796 8552
3795 8553 3801 8571 3815 8571
TIME...MOT...LOC 1631Z 273DEG 30KT 3806 8562
RASSpecial weather statement, May 31, 12:37 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Louisville KY
1237 PM EDT THU MAY 31 2018
KYZ040-047-048-311700-
Mercer-Woodford-Jessamine-
1237 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER...
SOUTHERN WOODFORD AND JESSAMINE COUNTIES...
At 1236 PM EDT, a strong thunderstorm was located 7 miles west of
Nicholasville, moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Nicholasville, Wilmore, Shakertown, Jessamine, Logana, Union Mills,
Little Hickman, East Hickman, Troy and Keene.
LAT...LON 3784 8445 3785 8448 3784 8449 3780 8446
3776 8454 3778 8464 3779 8464 3780 8461
3781 8464 3781 8466 3779 8465 3778 8467
3783 8468 3782 8472 3779 8470 3781 8480
3795 8477 3796 8454 3794 8448 3787 8444
TIME...MOT...LOC 1636Z 274DEG 24KT 3787 8471
RASSpecial weather statement, May 31, 12:51 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Louisville KY
1251 PM EDT THU MAY 31 2018
KYZ056-057-311715-
Madison-Garrard-
1251 PM EDT THU MAY 31 2018
...A STRONG THUNDERSTORM WILL AFFECT GARRARD AND SOUTHERN MADISON
COUNTIES...
At 1250 PM EDT, a strong thunderstorm was located near Lancaster,
moving east at 20 mph.
Winds in excess of 40 mph and dime size hail are possible with this
storm.
Locations impacted include...
Richmond, Lancaster, Mccreary, Berea, Round Hill, Caleast, Duluth,
Peytontown, Bighill and Kingston.
LAT...LON 3756 8415 3756 8417 3753 8419 3752 8421
3753 8421 3752 8423 3759 8459 3778 8452
3764 8413 3759 8411
TIME...MOT...LOC 1650Z 275DEG 16KT 3768 8449
RASLocal storm report, May 31, 12:56 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1256 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM HAIL 1 W RICHMOND 37.75N 84.31W
05/31/2018 E0.75 INCH MADISON KY AMATEUR RADIO
REPORTED AT FARMINGTON CT, RICHMOND.
&&
KACLocal storm report, May 31, 1:06 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
106 PM EDT THU MAY 31 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM TSTM WND DMG 3 SSE MIDWAY 38.11N 84.65W
05/31/2018 WOODFORD KY LAW ENFORCEMENT
DOWNED TREE ON SOME POWER LINES THAT HAVE
HIT A GAS LINE CAUSING MAJOR GAS LEAK.
&&
KACThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 10:21 PM EDT | Special Weather Statement | LMK | Hardin | 24 min |
| May 31, 8:08 AM EDT | Special Weather Statement | LMK | Meade | 37 min |
| May 31, 9:50 AM EDT | Special Weather Statement | LMK | Oldham | 25 min |
| May 31, 10:14 AM EDT | Special Weather Statement | LMK | Oldham | 31 min |
| May 31, 11:09 AM EDT | Special Weather Statement | LMK | Mercer | 36 min |
| May 31, 11:44 AM EDT | Special Weather Statement | LMK | Boyle, Fayette, Garrard, Jessamine, Lincoln | 31 min |
| May 31, 12:03 PM EDT | Severe Thunderstorm Warning | LMK | Fayette, Jessamine, Madison | 27 min |
| May 31, 12:21 PM EDT | Special Weather Statement | LMK | Clark | 24 min |
| May 31, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Clark | 31 min |
| May 31, 12:29 PM EDT | Severe Thunderstorm Warning | LMK | Madison | 31 min |
| May 31, 12:32 PM EDT | Special Weather Statement | LMK | Spencer | 28 min |
| May 31, 12:37 PM EDT | Special Weather Statement | LMK | Jessamine | 23 min |
| May 31, 12:51 PM EDT | Special Weather Statement | LMK | Garrard | 24 min |
| May 31, 12:58 PM EDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 32 min |
| May 31, 1:16 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 44 min |
| May 31, 1:22 PM EDT | Special Weather Statement | LMK | Mercer | 38 min |
| May 31, 1:49 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 26 min |
| May 31, 1:53 PM EDT | Areal Flood Advisory | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 1:59 PM EDT | Special Weather Statement | LMK | Jessamine | 31 min |
| May 31, 2:00 PM EDT | Flash Flood Watch | LMK | Adair, Allen, Anderson, Barren, Bourbon, Boyle and 41 more | 15 hr |
| May 31, 2:14 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Nelson | 31 min |
| May 31, 2:17 PM EDT | Severe Thunderstorm Warning | LMK | Meade | 13 min |
| May 31, 2:19 PM EDT | Special Weather Statement | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 26 min |
| May 31, 2:21 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Madison | 24 min |
| May 31, 2:24 PM EDT | Special Weather Statement | LMK | Oldham | 21 min |
| May 31, 2:35 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Jefferson, Oldham, Trimble | 25 min |
| May 31, 2:40 PM EDT | Special Weather Statement | LMK | Green | 35 min |
| May 31, 2:41 PM EDT | Special Weather Statement | LMK | Marion | 34 min |
| May 31, 2:44 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Nelson, Shelby, Spencer, Washington | 31 min |
| May 31, 2:52 PM EDT | Severe Thunderstorm Warning | LMK | Henry, Shelby, Trimble | 23 min |
| May 31, 2:54 PM EDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Washington | 36 min |
| May 31, 2:55 PM EDT | Flash Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 2:59 PM EDT | Special Weather Statement | LMK | Anderson, Woodford | 31 min |
| May 31, 3:03 PM EDT | Special Weather Statement | LMK | Hart, Larue | 42 min |
| May 31, 3:16 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Boyle, Mercer, Nelson, Washington, Woodford | 29 min |
| May 31, 3:18 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Henry, Mercer, Scott, Shelby and 1 more | 27 min |
| May 31, 3:22 PM EDT | Flash Flood Warning | LMK | Hardin, Larue, Nelson | 113 min |
| May 31, 3:27 PM EDT | Flash Flood Warning | LMK | Garrard, Jessamine, Mercer, Woodford | 3 hr |
| May 31, 3:40 PM EDT | Severe Thunderstorm Warning | LMK | Anderson, Bourbon, Clark, Fayette, Franklin, Garrard and 8 more | 35 min |
| May 31, 3:43 PM EDT | Areal Flood Advisory | LMK | Anderson | 3 hr |
| May 31, 3:54 PM EDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 36 min |
| May 31, 3:58 PM EDT | Severe Thunderstorm Warning | LMK | Green, Taylor | 32 min |
| May 31, 4:08 PM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Garrard, Harrison, Jessamine and 3 more | 37 min |
| May 31, 4:10 PM EDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Green, Hart | 20 min |
| May 31, 4:26 PM EDT | Severe Thunderstorm Warning | LMK | Butler, Logan | 34 min |
| May 31, 4:37 PM EDT | Severe Thunderstorm Warning | LMK | Adair | 23 min |
| May 31, 4:40 PM EDT | Severe Thunderstorm Warning | LMK | Barren | 35 min |
| May 31, 4:45 PM EDT | Areal Flood Advisory | LMK | Adair, Casey, Lincoln, Metcalfe, Russell | 2 hr |
| May 31, 4:56 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Russell | 34 min |
| May 31, 5:08 PM EDT | Flash Flood Warning | LMK | Adair, Russell | 3 hr |
| May 31, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren | 36 min |
| May 31, 5:18 PM EDT | Severe Thunderstorm Warning | LMK | Adair, Allen, Clinton, Cumberland, Metcalfe, Monroe and 1 more | 42 min |
| May 31, 5:23 PM EDT | Areal Flood Advisory | LMK | Allen, Barren, Monroe | 3 hr |
| May 31, 5:39 PM EDT | Flash Flood Warning | LMK | Clinton, Cumberland, Monroe, Russell | 3 hr |
| May 31, 5:52 PM EDT | Areal Flood Warning | LMK | Boyle, Marion, Mercer, Washington | 3 hr |
| May 31, 6:30 PM EDT | Special Weather Statement | LMK | Logan | 45 min |
| May 31, 6:42 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 33 min |
| May 31, 6:50 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Warren | 25 min |
| May 31, 6:57 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Simpson | 33 min |
| May 31, 7:15 PM EDT | Severe Thunderstorm Warning | LMK | Allen, Barren, Monroe | 30 min |
| May 31, 7:29 PM EDT | Special Weather Statement | LMK | Monroe | 31 min |
| May 31, 7:40 PM EDT | Special Weather Statement | LMK | Monroe | 35 min |
Nearby
Flash Flood Warnings in Kentucky, 2018Every flash flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.